MathSciNet Relay Station
MathSciNet bibliographic data
MR1632975 52B30 (55R10)
Jambu, Michel; Papadima, Stefan A generalization of fiber-type arrangements and a new deformation method. Topology 37 (1998), no. 6, 1135–1164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement